It is currently Sun Aug 20, 2017 5:08 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Fri Sep 30, 2011 10:07 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Fri Apr 15, 2011 10:50 pm
Posts: 34
Ablation....where they go inside your atrial walls and make "burns" so that they will scar over time and therefore disrupt the electrical crazy circuit. It is to treat Afib.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 01, 2011 11:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hey toothy - Nope, I've never had that done (I've never even heard of it). Are you all right? That is my first concern. If you're willing, maybe you could share with us what you're going through. I only say that so that we can support you and be here for you. Regardless though, I hope you are OK and that all turns out fine for you. Be well, my friend.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: well If you remember...
PostPosted: Sun Oct 02, 2011 9:14 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Fri Apr 15, 2011 10:50 pm
Posts: 34
I was the one that that had the heart cath back in the spring. (Had a horrible experience too.) To make sure my AFIB was not caused by an abnormal valve or another blockage. My heart is fine in every way except the electrical circuit gets off track some time and it is called Atrial Fibrilation or AFib. So I am a good candidate for this type of non invasive heart surgery. They go in thru the veins on one or both sides of the groin and also sometimes through your arm or neck, instead of opening you up.

My afib is beoming more frequent and it makes it really difficult to function or work or do anything when you have an episode. You never know when they come on...they just do. One second you are fine, the next your heart is pounding away and jumping around in your chest like a fish. Worst feeling in the world. Feels like you could faint, get sweaty, HAVE to lay down and just take another pill until you cardiovert on your own (which happens for me most of the time), I've been in the the er a few times. I just don't want to face this surgery, with suboxone on board. Sub has truly been wonderful for me. But after three years , Its time to stop and stand up for myself and quit depending on this medicine so strongly. I live in fear of needing a life saving surgery and not being able to get adequate pain relief. I'm a wuss when it comes to pain. I really want to join a support group such as NA. Anyway.....if I can wait this long......I have surgery scheduled 2 days before Thanksgiving. I night in the hospital and then home to rest for the long weekend.

When you have AfIB you are 5 x as likely to have stroke. Because the blood doesn't pump around properly, clots can form and dislodge and go to the brain. So I can't mess around! I'm also a disgruntled diabetic, so that makes it 10 x more likely I will have stroke.

Tomorrow will be a week since I have had sub. I have been very sick with a terrible bronchitis and they gave me some pretty strong cough medicine, but even with that I feel pretty lousy. So when the cough meds are gone I am going to try very hard to willpower thru not taking any or at the very least going back on just like 1/2 mg. I was on 1 mg. daily. That is a strong dose for me. I dont know how some people take even 16 mg let alone 24. When i was in rehab they gave me two 8 mg tabs and old me to stick them under my tongue. I didn't know anything about them. I almost immediately threw up. It was the most disgusting taste and it made my sensory of smell almost immediatledly over sensitive, very dry mouth, hell I felt Hi as a kite. I was just glad to not be in opiate wds. But the next day when I saw my doc, i told him I thought it was too much and we agreed to try 8mg. I was on that for almost a year. Lost ins....somehow got off was off for 6 mos. and then started craving again and was rear ended in a vehicle accident that hurt my back. I thought nope, not getting back on this merrigoround. Went back on at 8mg then 6 mg, then 4 mg, then 2 and now 1mg. But being off completely since last Monday, I can honestly say that I didn't start to feel wds until Friday and the worst of that has been kept at bay with the cough meds. That stuff lasts a very long time in me. Cough meds help the cough but dont get a buzz or high or even feel sleepy and this is after almost a week. Of course thats not what I am after, but I am an addictt and I have to be very careful. My doc says I will probably battle addiction cravings the rest of my life. There is a chemical in your brain that when comes in contact or the thought of opiates, we start craving. I know it sucks the big one!! I'm rambling soI'l go but, look up afib, its a real joy.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Oct 02, 2011 9:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Thanks for taking the time to explain it to me. Sounds like a not-fun condition to live with. I know what it's like - having a chronic condition. It's not the end of the world or anything, don't get me wrong. But it's challenging. It sounds like you're facing it with the right attitude. That will serve you well.

Good luck with your taper/jump. And of course with your surgery. Do a thread for your surgery before you go in so you can keep us posted. I'll be looking for it next month. Be well. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: Surgery moved up
PostPosted: Thu Oct 06, 2011 11:58 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Fri Apr 15, 2011 10:50 pm
Posts: 34
Go tomorrow to have CT scan of heart, then next Thursday will be having the ablation. Having too many episodes and they are lasting longer. Took 1/2 mg today. Not sure what to do. Need to work next week before the surgery. I really should stop tomorrow. That means JUMP. Not sure I can do it. Either way I have to be off starting Sunday. Wish me luck.


CC


Top
 Profile  
 
 Post subject: Surgery on 13
PostPosted: Tue Oct 11, 2011 2:23 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Fri Apr 15, 2011 10:50 pm
Posts: 34
I sent my doc a few weeks back he copy of the NIH papers. I was in a fib all day yesterday and I funally called because I can't take my afib med before surgery. WEll, my EP was on call and she calledme back and said just take a pill. Anything from coming in to ER. I thanked her and she thanked me for the papers! She said she learned a lot and that she would personally talk to the person in charge of sleep and pain. I will be out!!!!


so. Ill let yall know how it goes. I have stay overnight.



cc


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 12, 2011 10:54 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Just wanted to wish you luck on your surgery tomorrow. I hope everything goes as planned and that you get adequate pain relief. You will be in my thoughts and prayers.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group